# SDR MASA2008101700734

- Difficulty date: October 17, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 21,148 hours, 18,387 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 1004 OFF-HNL.  SERVICE DOOR PIN BROKEN.  MX REPLACED SERVICE DOOR PIN AND OPS CHECKED GOOD.
